# SDR SWIA201333468

- Difficulty date: May 12, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 23,911 hours, 14,446 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURED, RECEIVED HYDRAULIC EDP 1A CAUTION MESSAGE.  RAN QRH AND CONTINUED.  AT CRUISE, HYD 1 PRESSURE DROPPED TO BELOW 2000 PSI GIVING HYD 1 LOW PRESSURE.  REPLACED NR 1 ACMP AND NR 1 EDP.  OPS AND LEAK CHECKED GOOD, SERVICED NR 1 HYD SYSTEM AS REQUIRED IAW AMM.  INSPECTED DELTA-P'S AND FOUND NONE POPPED.
